# SDR SWIA200718236

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 9,278 hours, 8,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FRONT SECTION OF EMERGENCY FLOOR LIGHTING IS INOP.  INSTALLED SERVICEABLE POWER STRIP FOR FORWARD EMERGENCY FLOOR LIGHT.  OPS CHECK GOOD.
